# SDR QXEA2013082101264

- Difficulty date: August 1, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Bs 105-217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BS 217, 201, 187, 171, 153, 136, 120, 105.  BLENDED AND FOUND TO BE OUT OF LIMITS REF SRM 53-20-49.    REMOVED RT SEAT TRACK IAW SRM 51-42-05 AND 51-40-15.   INSTALLED NEW SEAT TRACK IAW SRM 51-42-05 AND 51-40-15.
